Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

on Plavix and Lipitor after having a stroke. Painless lump in the chest below collar bone. Asked to do X-ray. Should I be concerned?

I am a 64 year old female...5 3 weigh 131 lbs...past medical history - stroke 2004 Meds - Plavix & Lipator. About a week ago I noticed a lump in the center of my chest a little below collar bones and above cleavage of breast . Lump is noticable but doesn t hurt. My doctor sent me for x-rays...results show lump is 1cm and a small shadow and asked me to have more x-rays taken to show different angles. Unfortunately, I do not have health insurance but Medicare and sub. insurance will be available to me on Sept 1st. So any other tests will have to wait until then...Is this something to worry about? I really thought it might be a cyst cysts show on an x-ray?
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General Surgeon 's  Response
Hi...cyst may show up on xray as a black dot...get an xray as prescribed or a ct scan that will be more accurate...

Dr. Ashish Verma
Answered: Mon, 30 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor